Black Box Warning for Incivek

Posted by The Evidence Blog on February 5, 2013

Incivek (telaprevir), which is used to treat hepatitis C, has been associated with several cases of serious skin reactions, some fatal, in patients taking it in combination with peginterferon alfa and ribavirin. Significantly, some patients died when they continued to receive Incivek combination treatment after developing a worsening or progressive rash and systemic symptoms.

As a result, the Food and Drug Administration (FDA) has requested that the manufacturer add a black box warning to the Incivek drug label stating that Incivek combination treatment must be immediately stopped in patients experiencing a rash with systemic symptoms or a progressive severe rash.

Read more about this latest warning in the Hayes News Service.

Topics: Hayes Blog

Sign up to receive updates from our blog

Our latest articles

New Call-to-action